Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChen, H.en
dc.contributor.authorShi, P.en
dc.contributor.authorLim, C.en
dc.contributor.authorHu, P.en
dc.identifier.citationIEEE Transactions on Cybernetics, 2016; 46(6):1350-1362en
dc.description.abstractIn this paper, the exponential stability in pth( p > 1)-moment for neutral stochastic Markov systems with time-varying delay is studied. The derived stability conditions comprise two forms: 1) the delay-independent stability criteria which are obtained by establishing an integral inequality and 2) the delay-dependent stability criteria which are captured by using the theory of the functional differential equations. As its applications, the obtained stability results are used to investigate the exponential stability in pth( p > 1)-moment for the neutral stochastic neural networks with time-varying delay and Markov switching, and the globally exponential adaptive synchronization for the neutral stochastic complex dynamical systems with time-varying delay and Markov switching, respectively. On the delay-independent criteria, sufficient conditions are given in terms of M-matrix and thus are easy to check. The delaydependent criteria are presented in the forms of the algebraic inequalities, and the least upper bound of the time-varying delay is also provided. The primary advantages of these obtained results over some recent and similar works are that the differentiability or continuity of the delay function is not required, and that the difficulty stemming from the presence of the neutral item and the Markov switching is overcome. Three numerical examples are provided to examine the effectiveness and potential of the theoretic results obtained.en
dc.description.statementofresponsibilityHuabin Chen, Peng Shi, Fellow, Cheng-Chew Lim, and Peng Huen
dc.publisherInstitute of Electrical and Electronics Engineersen
dc.rights© 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.en
dc.subjectExponential adaptive synchronization; exponential stability; Markov switching; neutral stochastic systems; time-varying delayen
dc.titleExponential stability for neutral stochastic Markov systems with time-varying delay and its applicationsen
dc.typeJournal articleen
pubs.library.collectionElectrical and Electronic Engineering publicationsen
dc.identifier.orcidShi, P. [0000-0001-8218-586X]en
dc.identifier.orcidLim, C. [0000-0002-2463-9760]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.